On the inverse limit of free nilpotent groups.
Commentarii mathematici Helvetici, Tome 52 (1977), pp. 219-234
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
lower central series, free subgroup of uncountable rank, 2-generator subgroups, universal parafree group
@article{CMH_1977__52_139691,
author = {G. Baumslag and U. Stammbach},
title = {On the inverse limit of free nilpotent groups.},
journal = {Commentarii mathematici Helvetici},
pages = {219--234},
year = {1977},
volume = {52},
zbl = {0418.20028},
url = {http://geodesic.mathdoc.fr/item/CMH_1977__52_139691/}
}
G. Baumslag; U. Stammbach. On the inverse limit of free nilpotent groups.. Commentarii mathematici Helvetici, Tome 52 (1977), pp. 219-234. http://geodesic.mathdoc.fr/item/CMH_1977__52_139691/